# SDR SWAA2021081707525

- Difficulty date: August 10, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 75,125 hours, 44,712 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB L/E ;LOW SLIDE CRACKED. / REMOVED AND REPLACED PER AMM 53-31-31
